# SDR IPXA2024100933902

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Component: Flap, Boeing
- Component part number: 113U27006A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR REPAIR RIGHT WING INBOARD AFTER FLAP LOWER SURFACE. REMOVE DAMAGE AREA AND SURFACE MOISTURE AND CLEAN I.A.W. 747-8F SRM 57-53-01-2R-1 REFER TO SRM 51-70-05-2R-1 PARAGRAPH 5.A.(1), (2) REV.43. REMOVE THE DAMAGE AND TAPER SAND. RECORD THE DAMAGE AREA (1. L:0.5", W:0.5", 9.75" FROM AFT EDGE, 24" FROM INBOARD EDGE AT RH INBOARD AFT FLAP) I.A.W. 747-8F SRM 57-53-01-2R-1 REFER TO SRM 51-70-05-2R-1 PARAGRAPH 5.A.(3), (4) & (5) REV.43. REMOVE FLUIDS, AND OTHER CONTAMINATION HEAT AREA TO 150Â°F TO 170Â°F HOLD FOR 8 HOURS MINIMUM I.A.W. 747-8F SRM 51-70-05-2R-1 PARAGRAPH 5.A.(6). REFER TO SRM 51-20-15-2R-1 REV.43. BOND THE REPAIR PLIES WITH RESIN AND CURE AT 260Â°F FOR 130 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W. 747-8F SRM 51-70-05-2R-1 PARAGRAPH 5.A.(7). THRU PARAGRAPH 5.D REV43. PER PRIOR BOEING MESSAGE UPS-UPS-19-0575-02B, THE TRAILING EDGE WEDGE IS CLASSIFIED AS SECONDARY STRUCTURE. THEREFORE, THIS IS CONSIDERED A MINOR REPAIR PER THE UPS GMM. REVIEWED
